# SDR HALA010022

- Difficulty date: September 2, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3200 · Landing Gear System
- Part: Valve
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ATB - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  NOSE GEAR UNSAFE LIGHT ILLUMINATED, NOSE GEAR GREEN LIGHT ILLUMINATED RECYCLED GEAR WNO CHANGE.  RETURNED TO OGG - LANDING NORMAL.  FOUND NOSE STRUT UNDER SERVICED.  SERVICED PER MM 32-21-2 METHOD 'B'.  REPLACED SHRADER VALVE AND PACKING, GEAR, GEAR SWING.  OPS CHECK, LEAK CHECK GOOD.  AIRCRAFT FERRIED TO HNL.  (M)
